The Michigan Mathematical Journal

Ergodic Hardy spaces and duality.

Paul S. Muhly

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 3 (1978), 317-323.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002113

Digital Object Identifier
doi:10.1307/mmj/1029002113

Mathematical Reviews number (MathSciNet)
MR512902

Zentralblatt MATH identifier
0496.46031

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30H05: Bounded analytic functions 43A17: Analysis on ordered groups, $H^p$-theory

Citation

Muhly, Paul S. Ergodic Hardy spaces and duality. Michigan Math. J. 25 (1978), no. 3, 317--323. doi:10.1307/mmj/1029002113. https://projecteuclid.org/euclid.mmj/1029002113


Export citation